# SDR USAASB98307

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE AFT LEFT EMERGENCY EXIT LIGHT WOULD NOT TURN OFF WHEN THE AIRCRAFT WAS POWERED DOWN.  MAINTENANCE REPLACED THE AFT LEFT ENTRY DOOR OVERHEAD EMRGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
